Imperial College London

ProfessorMichaelRuzhansky

Faculty of Natural SciencesDepartment of Mathematics

Visiting Professor
 
 
 
//

Contact

 

+44 (0)20 7594 8500m.ruzhansky Website CV

 
 
//

Location

 

615Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Akylzhanov:2018:10.1007/s00220-018-3219-4,
author = {Akylzhanov, R and Majid, S and Ruzhanskye, M},
doi = {10.1007/s00220-018-3219-4},
journal = {COMMUNICATIONS IN MATHEMATICAL PHYSICS},
pages = {761--799},
title = {Smooth Dense Subalgebras and Fourier Multipliers on Compact Quantum Groups},
url = {http://dx.doi.org/10.1007/s00220-018-3219-4},
volume = {362},
year = {2018}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Akylzhanov,R
AU - Majid,S
AU - Ruzhanskye,M
DO - 10.1007/s00220-018-3219-4
EP - 799
PY - 2018///
SN - 0010-3616
SP - 761
TI - Smooth Dense Subalgebras and Fourier Multipliers on Compact Quantum Groups
T2 - COMMUNICATIONS IN MATHEMATICAL PHYSICS
UR - http://dx.doi.org/10.1007/s00220-018-3219-4
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000442201700001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/60928
VL - 362
ER -